This article is cited in 2 scientific papers (total in 2 papers)
Monge–Ampére equations and characteristic connection functors
D. V. Tunitsky
International Center "Sophus Lie"
We investigate contact equivalence of Monge–Ampére equations. We define a category of
Monge–Ampére equations and introduce the notion of a characteristic connection functor.
This functor maps the category of Monge–Ampére equations to the category of affine connections. We give a constructive description of the characteristic connection functors
corresponding to three subcategories, which include a large class of Monge–Ampére equations of elliptic and hyperbolic type. This essentially reduces the contact equivalence problem for Monge–Ampére equations in the cases under study to the equivalence problem for affine connections. Using E. Cartan's familiar theory, we are thus able to state and prove several criteria of contact equivalence for a large class of elliptic and hyperbolic
PDF file (3928 kB)
Izvestiya: Mathematics, 2001, 65:6, 1243–1290
MSC: 53B05, 58A17
D. V. Tunitsky, “Monge–Ampére equations and characteristic connection functors”, Izv. RAN. Ser. Mat., 65:6 (2001), 173–222; Izv. Math., 65:6 (2001), 1243–1290
Citation in format AMSBIB
\paper Monge--Amp\'ere equations and characteristic connection functors
\jour Izv. RAN. Ser. Mat.
\jour Izv. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Marvan, M, “Differential invariants of generic hyperbolic Monge-Ampere equations”, Central European Journal of Mathematics, 5:1 (2007), 105
D. V. Tunitsky, “Monge–Ampère equations and tensorial functors”, Izv. Math., 73:6 (2009), 1217–1263
|Number of views:|